Volume 2, Issue 2
On the Classical Solutions of Degenerate Quasilinear Parabolic Equations of the Fourth Order

Yin Jingxue

DOI:

J. Part. Diff. Eq.,2(1989),pp.39-52

Published online: 1989-02

Preview Purchase PDF 0 1576
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-2-39, author = {Yin Jingxue}, title = {On the Classical Solutions of Degenerate Quasilinear Parabolic Equations of the Fourth Order}, journal = {Journal of Partial Differential Equations}, year = {1989}, volume = {2}, number = {2}, pages = {39--52}, abstract = {}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5825.html} }
TY - JOUR T1 - On the Classical Solutions of Degenerate Quasilinear Parabolic Equations of the Fourth Order AU - Yin Jingxue JO - Journal of Partial Differential Equations VL - 2 SP - 39 EP - 52 PY - 1989 DA - 1989/02 SN - 2 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5825.html KW - AB -
Yin Jingxue. (1970). On the Classical Solutions of Degenerate Quasilinear Parabolic Equations of the Fourth Order. Journal of Partial Differential Equations. 2 (2). 39-52. doi:
Copy to clipboard
The citation has been copied to your clipboard